# SDR YENA2024041800646

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 68,719 hours, 24,942 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#253, FLL-SJU. ', ODOR FELT ON DECENT. SLIGHT DIRTY SOCK SMELL THROUGH 14000. MUCH MORE AT THE GATE WITH APU BLEED RUNNING; COMPLIED WITH INFO NOTICE 2017-T015J, SECTION A, ISOLATED FAULT TO TYPE 1, (A), 3, A PER TSM 05-50-00-810-085-B / 05-50-00-810-085-D. POSSIBLE CAUSE OF CABIN ODOR IS THE APU SYSTEM. DECONTAMINATION LEVEL A, PERFORMED PACK BURN WITH ENGINES RUNNING PER AMM 21-00-00-615-803A. NO CABIN ODOR NOTED.'
